# SDR MALA030127

- Difficulty date: January 21, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N510XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2323
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 50113775008
- Part serial: TE2520
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3656 A/C DID AN AIR RETURN DUE TO STARTER OPERATING LIGHT COMING ON DURING CLIMBOUT, INTERMITTANT DURING APPROACH OUT AT SHUTDOWN UNABLE TO PERFORM QRH AT SHUTDOWN.  MAINTENANCE REPLACED NR 4 STARTER MOTOR, OPS CHECK GOOD PER AMM 80-10-11.  P/N 501-13775-008, SN/OFF TE2520, SN/ON TE2169.
